Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Smoker. Suffering from acidity. Have loss of libido and soft erection. Any safe remedy?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 8512 Questions
Question
hi doctor, i have been married 1 month ago and i had sex10-12 times but since 7 days i am not feeling any desire for sex. I used to be very horny and i had a rock hard penis but it hardens upto 70% of what it used to be. I am masturbating since 11-12 yrs and never felt low sex drive in my life.but now i have lost interest in even watching girls. My partner is very supportive and she says that its no hurry for her but i feel very bad. How can i get my high sex drive back. i have done smoking for 1.5 years and used to smoke 2-3 cigarettes a day, i eat betel nuts /softwood (supari and ate 1 paan almost daily) and i have a habit of biting nails. i work in an IT company so my work has a constant sitting of 8 hrs. I have a very good diet and i am not fat (hieght 5'6" wt 67 kgs) but recently suffering from acidity which causes inflammation in the lower left rib. I took sonography of abdomen but it says no defects found. I also told the doctor that i have a hairline low & bearable pain in the region where left iliac and hypogastric region XXXXXXX similar pain occurs on the right side as well but rarely. Please help me doctor i love my wife and dont want to do this to her.
Posted Wed, 20 Mar 2013 in Men Sexual Problems
 
 
Answered by Dr. P. T. Patil 48 minutes later
Hello
Thanks for your query. Based on the facts that you have posted it appears that you have problem of loss of libido and getting hard erection since very recent times. This is called as Secondary Erectile Dysfunction and in absence of any organic cause it is mind related and due to Performance Anxiety. There is nothing to worry about as this happens with everybody once in a while.
Following measure will help you to boost up your confidence and getting good erection and improve your sexual performance.
1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning.
2) Take high protein diet XXXXXXX in vegetables and fruits and vitamins A, C, D and E.
3) Take anti oxidants like Almonds 5-6 everyday.
4) Avoid alcohol and smoking.

Discuss this issue with your wife as cooperation is equally important to resolve this issue. Spend more time in foreplay to get good erection.

Sustinex that you are taking is antidepressant group of drugs and generally prescribed for premature Ejaculation.
You can try switching to Sildenafil (Viagra) once daily. This will help in getting hard erection and maintaining it for a longer time during sex. Get prescription of the drug from your family Physician.
Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.
Dr. Patil.
Above answer was peer-reviewed by
 
Follow-up: Smoker. Suffering from acidity. Have loss of libido and soft erection. Any safe remedy? 1 hour later
Dear Sir,

Thank you very much for your response. but you have not addressed the constant pain i have in my lower abdomen, which i have written in detail in my first report. What should i do to avoid it? I am scared that this problem doesn't become big.

I also want to know why i have lost interest in even watching girls!! Do i need some additional medication. Also i want to know how much time is needed before i get well like before and i don't have to rely on medicines.

Does Viagra has any side effects??
 
 
Answered by Dr. P. T. Patil 49 minutes later
Hello
Thanks for follow up.
As your Ultrasound study is normal the pain in abdomen could be due Acid Peptic Disease .
Please consult a Gastroenterologist for evaluation. If needed he may advise you to go for Gastroscopy. In the mean while take some H-2 receptor antagonist like Panto-D to reduce acidity.
The loss of interest in watching girls could be due to loss of libido and is a part of this problem of erectile dysfunction. This could be due to anxiety.

The Viagra has side effects like slight headache and flushing of the face. This is noticed initially but gets resolved once you get accustomed to it.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Smoker. Suffering from acidity. Have loss of libido and soft erection. Any safe remedy? 32 minutes later
i also want to know how much time is needed before i get well like before and i don't have to rely on medicines.
 
 
Answered by Dr. P. T. Patil 8 minutes later
Hello
Thanks for follow up.
It is very difficult to predict about time to recover. Since most of your problems are anxiety related it will depend upon how fast you try to allay your anxiety. Hopefully it should get resolved in 2 months.
Thanks and Regards.
Dr.Patil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor